MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Mayo Clinic proceedings · 2008

Increased use of beta-agonists leading to non-ST-segment elevation myocardial infarction in a patient with hemodynamically significant myocardial bridging.

Gold Daniel R, Zolli Janet R, Makaryus Amgad N

Клинический случайСтатьяПеревод в очереди

Аннотация

Myocardial bridging is not uncommon. However, hemodynamic instability in the setting of myocardial bridging is rare. We describe an unusual case of a 47-year-old woman whose increased use of inhaled albuterol led to a non-ST-segment elevation myocardial infarction and unmasking of hemodynamically significant myocardial bridging. We detail its diagnosis through myocardial perfusion imaging and coronary angiography. To our knowledge, this is the first time previously undiagnosed myocardial bridging has led to a myocardial infarction in the setting of inhaled albuterol use.

Для цитирования: Gold Daniel R, Zolli Janet R, Makaryus Amgad N. Increased use of beta-agonists leading to non-ST-segment elevation myocardial infarction in a patient with hemodynamically significant myocardial bridging.. Mayo Clinic proceedings. 2008.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.